# SDR NACA2022032201

- Difficulty date: March 22, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,915 hours, 19,052 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Inaccurate
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID COMPARTMENT TEMP READ ZERO DEGREES. CENTER TEMP INDICATOR WAS FOR FLIGHT DECK BUT IT IS NOT CONNECTED TO A TEMP BULB PER IAI WDM 21-65-11, THEREFORE INDICATION IS ZERO.
